MathSciNet Relay Station
MathSciNet bibliographic data
MR954759 (89k:57075) 57S17 (57S25)
Hughes, Mark Finite group actions on homotopy complex projective spaces. Math. Z. 199 (1988), no. 1, 133–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement